# SDR AALA202310276776

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A320*
- Aircraft serial: 6238
- Aircraft time: 28,992 hours, 9,265 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Part number: UNKNOWN
- Condition: Missing
- Location: Slide
- Component: Slide Raft, Aircruisers
- Component part number: D30665515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: RIGHT HAND AFT DOOR SLIDE IS MISSING ONE OF THE COVER RELEASE BALLS. REMOVED AND REPLACED DOOR SLIDE RAFT ASSEMBLY PER TASK CARD 26L00025011.
